# SDR 98ZZZX4640

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED AT FS 950D ON STR 29R ON LOWER SURFACE AND ANGLE.
